Sh:967

Bib entry
@article{Sh:967,
 author = {Mildenberger, Heike and Shelah, Saharon},
 title = {{The minimal cofinality of an ultrapower of $\omega$ and the cofinality of the symmetric group can be larger than $\mathfrak b^+$}},
 journal = {J. Symbolic Logic},
 fjournal = {The Journal of Symbolic Logic},
 volume = {76},
 number = {4},
 year = {2011},
 pages = {1322--1340},
 issn = {0022-4812},
 doi = {10.2178/jsl/1318338852},
 mrclass = {03E17 (03E05 03E35)},
 mrnumber = {2895398},
 mrreviewer = {J\"org D. Brendle},
 doi = {10.2178/jsl/1318338852}
}